# SDR AALA20110318AFW01

- Difficulty date: March 15, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 80,516 hours, 12,552 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE RIGHT PYLON FORWARD UPPER SPAR WEB COMMON TO THE IDG POWER FEEDER CABLE PASS THROUGH.  INSTALLED DOUBLER REPAIR PER EA B767-54-015643.
